Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 7, NWS Green Bay, WI

September 6, 2010

NWS Green Bay, WI issued this gale warning at Sep 6, 2010, 4:15 PM CDT. It took effect at Sep 7, 2010, 4:00 AM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 6, 2010, 4:15 PM CDT (21:15 UTC)
In effect from
Sep 7, 2010, 4:00 AM CDT
Expired
Sep 7, 2010, 9:11 PM CDT
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WHUS73 KGRB 062115
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT MON SEP 6 2010

...GUSTY WINDS AND BUILDING WAVES TONIGHT AND TUESDAY...

LOW PRESSURE OVER IOWA WILL MOVE TO WESTERN LAKE SUPERIOR TUESDAY MORNING.
THIS SYSTEM WILL BRING INCREASING SOUTHERLY WINDS TONIGHT...REACHING
GALE FORCE GUSTS LATE TONIGHT. 

LMZ541-070515-
/O.EXA.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/
/O.UPG.KGRB.GL.A.0002.100907T0900Z-100908T0000Z/
/O.NEW.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
415 PM CDT MON SEP 6 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY. A SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM CDT TUESDAY. THE GALE WATCH
IS NO LONGER IN EFFECT.

SOUTHERLY WINDS OF 15 TO 25 KTS WILL BECOME SOUTHWEST AFTER MIDNIGHT...
WITH GALE FORCE GUSTS TO 35 KTS OVERNIGHT...AND GALE FORCE GUSTS TO
40 KTS TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ542-543-070515-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/
/O.UPG.KGRB.GL.A.0002.100907T0900Z-100908T0000Z/
/O.NEW.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
415 PM CDT MON SEP 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH
IS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY. THE GALE WATCH
IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
4 AM CDT TUESDAY.

SOUTHERLY WINDS OF 15 TO 25 KTS WILL BECOME SOUTHWEST AFTER MIDNIGHT...
WITH GALE FORCE GUSTS TO 35 KTS OVERNIGHT...AND SOUTHWEST GALE FORCE
GUSTS TO 40 KTS TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-070515-
/O.UPG.KGRB.GL.A.0002.100907T0900Z-100908T0000Z/
/O.NEW.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
415 PM CDT MON SEP 6 2010

...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT.

SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT...GUSTING
TO AROUND 30 KTS BY DAYBREAK. WAVES WILL BUILD TO 3 TO 5 FT. SOUTHWEST
WINDS WITH GALE FORCE GUSTS TO 40 KTS ARE EXPECTED ON TUESDAY. WIND
WILL BECOME WEST BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
637 
WHUS73 KGRB 070208
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT MON SEP 6 2010

...GUSTY WINDS AND BUILDING WAVES TONIGHT AND TUESDAY...

LOW PRESSURE OVER CENTRAL MINNESOTA WILL MOVE TO WESTERN LAKE SUPERIOR
TUESDAY MORNING. THIS SYSTEM WILL BRING INCREASING SOUTHERLY WINDS
TONIGHT...REACHING GALE FORCE GUSTS TUESDAY MORNING. 

LMZ541>543-071015-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/
/O.CON.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
908 PM CDT MON SEP 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY.

SOUTHERLY WINDS OF 10 TO 20 KTS WILL BECOME SOUTHWEST AFTER MIDNIGHT...
WITH GALE FORCE GUSTS TO 35 KTS LATE TONIGHT...AND GALE FORCE GUSTS
TO 40 KTS TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-071015-
/O.CON.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
908 PM CDT MON SEP 6 2010

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY.

SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT...GUSTING
TO AROUND 30 KTS BY DAYBREAK. WAVES WILL BUILD TO 3 TO 5 FT. SOUTHWEST
WINDS WITH GALE FORCE GUSTS TO 40 KTS ARE EXPECTED ON TUESDAY. WIND
WILL BECOME WEST BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
663 
WHUS73 KGRB 070920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT TUE SEP 7 2010

...GALE CONDITIONS THROUGH THIS EVENING...

A DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH LAKE SUPERIOR TODAY
BRINGING GALE CONDITIONS TO THE WATERS OF LAKE MICHIGAN AND THE
BAY OF GREEN BAY.

LMZ541>543-071730-
/O.EXP.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/
/O.CON.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
420 AM CDT TUE SEP 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. 

GALE FORCE WINDS ARE EXPECTED THROUGH MIDNIGHT TONIGHT.

LOOK FOR SUSTAINED SOUTHWEST TO WEST WINDS FROM 25 TO 35 KTS WITH
GUSTS TO 40 KTS. THE WINDS WILL DIMINISH BELOW GALE STRENGTH BY
WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-071730-
/O.CON.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
420 AM CDT TUE SEP 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT...
GUSTING TO AROUND 30 KTS BY DAYBREAK. WAVES WILL BUILD TO 3 TO
5 FT. SOUTHWEST WINDS WITH GALE FORCE GUSTS TO 40 KTS ARE
EXPECTED ON TUESDAY. WIND WILL BECOME WEST BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
029 
WHUS73 KGRB 070923 CCA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
421 AM CDT TUE SEP 7 2010

...GALE CONDITIONS THROUGH THIS EVENING...

A DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH LAKE SUPERIOR TODAY
BRINGING GALE CONDITIONS TO THE WATERS OF LAKE MICHIGAN AND THE
BAY OF GREEN BAY.

LMZ541>543-071745-
/O.EXP.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/
/O.COR.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
421 AM CDT TUE SEP 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. 

GALE FORCE WINDS ARE EXPECTED THROUGH MIDNIGHT TONIGHT. THE WINDS
WILL DIMINISH BELOW GALE STRENGTH BY WEDNESDAY MORNING.

LOOK FOR SUSTAINED SOUTHWEST TO WEST WINDS FROM 25 TO 35 KTS WITH
GUSTS TO 40 KTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-071745-
/O.COR.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
421 AM CDT TUE SEP 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. 

GALE FORCE WINDS ARE EXPECTED THROUGH MIDNIGHT TONIGHT. THE WINDS
WILL DIMINISH BELOW GALE STRENGTH BY WEDNESDAY MORNING.

LOOK FOR SUSTAINED SOUTHWEST TO WEST WINDS FROM 25 TO 35 KTS WITH
GUSTS TO 40 KTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
824 
WHUS73 KGRB 071459
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CDT TUE SEP 7 2010

...GALE CONDITIONS THROUGH TONIGHT......

A DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH LAKE SUPERIOR THIS AFTERNOON...
BRINGING GALE CONDITIONS TO THE WATERS OF LAKE MICHIGAN AND THE
BAY OF GREEN BAY.

LMZ521-522-541>543-072300-
/O.CON.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
959 AM CDT TUE SEP 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. 

GALE FORCE WINDS ARE EXPECTED THROUGH MIDNIGHT TONIGHT. THE WINDS
WILL DIMINISH BELOW GALE STRENGTH BY WEDNESDAY MORNING.

LOOK FOR SUSTAINED SOUTHWEST TO WEST WINDS FROM 25 TO 35 KTS WITH
GUSTS TO 40 KTS. THIS WILL GENERATE WAVES OF 4 TO 7 FT TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
567 
WHUS73 KGRB 072113
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
413 PM CDT TUE SEP 7 2010

...GALE CONDITIONS SHOULD ABATE OVERNIGHT......

A STRONG LOW PRESSURE SYSTEM OVER NORTHERN LAKE SUPERIOR SHOULD
MOVE EAST OVERNIGHT. GALE FORCE WINDS OVER THE WATERS OF LAKE
MICHIGAN AND THE BAY OF GREEN BAY SHOULD CONTINUE THIS EVENING...
THEN DIMINISH LATER TONIGHT AS THE STORM SYSTEM MOVES FURTHER AWAY
FROM THE REGION.

LMZ521-522-541>543-080515-
/O.CON.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
413 PM CDT TUE SEP 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. 

SUSTAINED WESTERLY WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE
GUSTS TO AROUND 40 KNOTS SHOULD CONTINUE THROUGH MIDNIGHT...
THEN DIMINISH DURING THE EARLY MORNING HOURS OF WEDNESDAY.
HIGHEST WAVES WILL BE IN THE 4 TO 7 FOOT RANGE ON THE CENTRAL
AND NORTHERN PARTS OF THE BAY OF GREEN BAY THIS EVENING...
WHICH SHOULD SLOWLY SUBSIDE TO THE 3 TO 6 FOOT RANGE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
795 
WHUS73 KGRB 080211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT TUE SEP 7 2010

...WINDS GRADUALLY DIMINISHING TONIGHT...

.WINDS WILL CONTINUE TO DIMINISH TONIGHT AS A LOW PRESSURE SYSTEM
MOVES NORTHEAST OF THE GREAT LAKES REGION. 

LMZ521-522-541>543-081200-
/O.CAN.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/
/O.NEW.KGRB.SC.Y.0041.100908T0211Z-100908T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
911 PM CDT TUE SEP 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

WEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO AROUND 30 KNOTS
EARLY TONIGHT WILL DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. 
WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FEET LATE TONIGHT WITH THE
EXCEPTION OF LOCALLY HIGHER WAVES OF 3 TO 6 FEET NEAR NORTHERN
DOOR COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TH/RS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Sep 6, 3:08 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Sep 6, 3:08 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT MON SEP 6 2010

.SHORT TERM...TONIGHT AND TUESDAY.

LATEST RUC ANALYSIS AND VIS/IR/WV/RADAR IMAGERY SHOW A SEASONABLY
STRONG LOW PRESSURE SYSTEM CROSSING THE NEBRASKA-IOWA STATE LINE
AHEAD OF A STRONG SHORTWAVE INTO WESTERN SD AND NEBRASKA.  EARLIER
CONVECTION HAS MOVED TO THE EAST...BUT PERSISTENT WARM/MOIST
ADVECTION HAS LED TO A BROKEN BAND OF LIGHT TO MODERATE SHOWERS
SPREADING NORTHEAST ACROSS THE SOUTHWEST HALF OF THE STATE.  CLOSER
TO THE LOW PRESSURE SYSTEM...CONVECTION HAS DEVELOPED THIS AFTERNOON
AND IS MOVING NE OVER WESTERN IOWA.  PLENTY OF FORECAST CONCERNS
OVER THE NEXT 24 HOURS...INCLUDING THUNDERSTORM CHANCES AND WIND
HEADLINES BOTH FOR LAND AND MARINE AREAS.

TONIGHT...LOW PRESSURE WILL MOVE NORTHEAST INTO CENTRAL
MINNESOTA...WHILE THE LOW LEVEL BAROCLINIC ZONE WILL REMAIN NEARLY
STATIONARY OVER NORTHERN MINNESOTA AND LAKE SUPERIOR.  AHEAD OF THE
SURFACE LOW...WARM MOIST ADVECTION AND STRONG 305K ISENTROPIC ASCENT
WILL BE PRESENT THROUGH THE EVENING WITH A LLJ POINTED TOWARDS NE
WISCONSIN.  IN ADDITION...TIGHTENING THERMAL GRADIENTS WILL LEAD TOWARDS
STRENGTHENING 850-700MB FGEN OVER THE UPPER PENINSULA AND NORTHERN
WISCONSIN.  WITH SHOWERS ARRIVING OVER CENTRAL WISCONSIN
ALREADY...WENT LIKELY TO CATEGORICAL POPS OVER CENTRAL AND NORTHERN
WISCONSIN...AND HIGH END CHANCES ELSEWHERE.  THE OCCLUDED FRONT THEN
PROCEEDS ACROSS THE AREA AFTER 06Z. HI RES MODELS INDICATE A BKN
SQUALL LINE POSSIBLY DEVELOPING ALONG THE FRONT...WITH ELEVATED
INSTABILITY ABOVE 850MB PROGGED UP TO 1000 J/KG OVER CENTRAL AND E-C
WISCONSIN.  WITH 850MB WINDS AROUND 50KTS...ANY CONVECTION ALONG THE
SQUALL LINE WILL HAVE THE ABILITY TO GENERATE STRONG WINDS OF 40-50
KTS.  THE FRONT EXITS BETWEEN 09-12Z WHEN A DRY SLOT
ARRIVES...ENDING PRECIP OVER CENTRAL AND FAR NE WISCONSIN.  ALTHOUGH
COLD ADVECTION WILL ENSUE FOLLOWING THE FRONTS PASSAGE...ANY STRONG
WINDS WILL HAVE TO WAIT UNTIL LATE TUESDAY MORNING.

TUESDAY...THE OCCLUDED LOW WEAKENS AS IT MOVES ACROSS THE LAKE
SUPERIOR REGION.  COLD ADVECTION WILL CONTINUE BEHIND THE OCCLUDED
FRONT.  THIS WILL LEAD TO STEEPENING OF THE LOW LEVEL LAPSE RATES BY
MIDDAY LEADING TO WIDESPREAD STRATO-CU AND THE POSSIBILITY OF DIURNALLY
DRIVEN SHOWERS.  MODELS INDICATE PLENTY OF WRAP AROUND MOISTURE TO
SUPPORT SHOWER ACTIVITY...MOST WIDESPREAD OVER NORTHERN
WISCONSIN...AND THE INHERITED GRIDS ALREADY HANDLE PRECIP CHANCES
NICELY.  FURTHERMORE...MODELS PORTRAY WIND SPEEDS BETWEEN 45-50 KTS
AT 900MB WHICH WILL HAVE A GOOD OPPORTUNITY TO MIX TO THE SURFACE
WITH DAYTIME HEATING BY LATE MORNING.  WIND GUSTS TO 45 MPH APPEAR
LIKELY SOUTH OF A WAUSAU TO WASHINGTON ISLAND LINE...AND STRONG
PRESSURE RISES ARRIVING IN THE AFTERNOON WILL LIKELY AID IN
PRODUCING THESE STRONGER GUSTS.  HOWEVER...OFFICES TO OUR WEST WERE
RELUCTANT TO ISSUE ANY WIND HEADLINES NEXT TO OUR CWA...SO WILL
DEFER TO THE MIDNIGHT CREW FOR HEADLINE ISSUANCES.  WILL ALREADY
HAVE WINDY CONDITIONS IN THE FORECAST AND CONTINUE TO HEIGHTEN
AWARENESS IN THE HWO.  HIGHS RANGING FROM THE MID 60S NORTH TO MID
60S SE.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...MAIN FCST CONCERN
IS PCPN TIMING WITH APPROACHING FRONTAL SYSTEM LATE IN THE WEEK.

LINGERING WRAP-AROUND MOISTURE AND A MARGINAL LK-EFFECT SETUP
(WINDS TOO WESTERLY TO BE IDEAL) WARRANT SMALL POPS FOR NC WI
ON TUESDAY EVG. OTHERWISE...CANADIAN HIGH PRESSURE WILL BRING
DRIER AND COOLER WEATHER TO THE REGION DURING THE MIDWEEK
PERIOD.

MODELS STILL BATTLING WITH EACH OTHER DURING THE EXTENDED PERIOD...
ALTHOUGH THE GFS HAS BACKED OFF ON THE PCPN ARRIVAL TIME...AND
NOW SUPPORTS A MAINLY DRY FCST THROUGH FRIDAY. THE GFS ENSEMBLE
MEAN AND UKMET ARE STILL THE QUICKEST TO BRING RETURN FLOW PCPN
INTO NE WI (THU NGT)...AND STILL FAVOR THE DEVELOPMENT OF A STG
LOW MOVG THROUGH SW ONTARIO/LK SUP LATE FRI NGT AND SAT...WITH AN
OCCLUDED FRONT PASSING THROUGH GRB CWA DURING THAT TIME PERIOD.
THE ECMWF ENSEMBLE MEAN SHOWS SOME SUPPORT FOR THIS SCENARIO...
ALTHOUGH IT TAKES THE SFC LOW FARTHER NORTH...THROUGH THE LK
WINNIPEG AREA. THE OPERATIONAL ECMWF IS SLOWER WITH THE FRONTAL
PASSAGE. WITH ALL OF THIS IN MIND...HAVE OPTED TO KEEP A DRY FCST
INTACT THROUGH THURSDAY NIGHT...AND CONTINUE TO FOCUS THE HIGHEST
POPS ON FRI NGT AND SAT...WHEN THE OCCLUDED FRONT APPEARS MOST
LIKELY TO MOVE THROUGH. WILL KEEP SLGT CHCS FOR THE FRIDAY AND
SUNDAY PERIODS TO ACCOUNT FOR THE UNCERTAINTY IN TIMING.
&&

.AVIATION...STRONG LOW PRESSURE WILL MOVE NE ACROSS MINNESOTA AND
LAKE SUPERIOR OVER THE NEXT 24 HOURS.  WARM FRONT ATTACHED TO THE
LOW WILL LIFT NORTH ACROSS WISCONSIN...GIVING THE TAF SITES
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.  PRECIPITATION IS
EXPECTED TO BE MOST WIDESPREAD AT RHI/AUW/CWA.  THE OCCLUDED FRONT
THEN BLOWS THROUGH BETWEEN 06-12Z TONIGHT.  ALONG THIS FRONT...HI
RES MODELS INDICATE A NARROW SQUALL LINE MOVING OVER AUW/CWA AROUND
06Z BEFORE WEAKENING IT AS IT REACHES ATW/GRB.  IF THIS SQUALL LINE
DEVELOPS...GUSTY WINDS TO 40-50 KTS WILL BE POSSIBLE WITHIN IT.
WRAP AROUND MOISTURE WILL KEEP SHOWERS IN THE FORECAST AT
RHI/AUW/CWA BY MID-MORNING.  STRONG WINDS WILL ALSO DEVELOP BY LATE
MORNING WITH GUSTS TO 40-45 MPH AT ALL TAF SITES EXCEPT RHI.
&&

.MARINE...HEADLINE MANAGEMENT NOT THE EASIEST FOR THIS FORECAST
PACKAGE.  WITH MTW GUSTING NEAR 20 KTS...AND WINDS EXPECTED TO SUBTLY
PICK UP LATE THIS AFTERNOON AND EARLY THIS EVENING SOUTH OF STURGEON
BAY...WILL LET THE CURRENT SMALL CRAFT ADVISORY CONTINUE AS
PLANNED.  DID THROW IN THE DOOR COUNTY NEARSHORE INTO THE SMALL
CRAFT AT 03Z TUESDAY WHEN SOUTHERLY WINDS INCREASE AHEAD OF THE
OCCLUDED FRONT.  ONCE THE OCCLUDED FRONT MOVES THROUGH BETWEEN
09-12Z...COLD ADVECTION WILL LET INSTABILITY TO INCREASE AND MIX
DOWN 40-50KT WINDS AT 900MB.  WILL START THE GALE WARNING AT 09Z AND
END IT AT 06Z WED...WHEN WINDS ALOFT DIMINISH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MPC/KIECKBUSCH
Hazardous weather outlook, Sep 6, 3:21 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT MON SEP 6 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
321 PM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORMS THAT DEVELOP
MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

AN INTENSE LOW PRESSURE SYSTEM WILL PRODUCE STRONG GUSTY WINDS AS
IT TRACKS ACROSS THE UPPER PENINSULA OF MICHIGAN ON TUESDAY. WIND
GUSTS TO 40 TO 50 MPH ARE LIKELY OVER MUCH OF CENTRAL AND EAST
CENTRAL WISCONSIN...INCLUDING THE LAKESHORE COUNTIES. THE STRONG
WINDS MAY CAUSE SOME TREE OR POWER LINE DAMAGE...AND MAKE TRAVEL
DIFFICULT FOR HIGH PROFILE VEHICLES.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY...
BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-072030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
321 PM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

INCREASING SOUTHERLY WINDS AND BUILDING WAVES WILL POSE A HAZARD
TO SMALL CRAFT OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THIS
EVENING. WINDS WILL VEER SOUTHWEST...WITH GUSTS INCREASING TO GALE
FORCE...LATE TONIGHT. A GALE WARNING IS IN EFFECT LATE TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THE STORMS
COULD PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG SOUTHWEST TO WEST WINDS...WITH GALE FORCE GUSTS...WILL
CONTINUE THROUGH TUESDAY EVENING. A GALE WARNING IS IN EFFECT
THROUGH ABOUT MIDNIGHT TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY...
BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

MPC/TSK

In the hours before

Special weather statement, Sep 6, 12:28 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1228 PM CDT MON SEP 6 2010

WIZ022-040-061800-
DOOR-KEWAUNEE-
1228 PM CDT MON SEP 6 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LUXEMBURG...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  EUREN AND SLOVAN BY 1235 PM CDT...
  RANKIN AND RIO CREEK BY 1240 PM CDT...
  FORESTVILLE BY 1245 PM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Sep 6, 1:06 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
106 PM CDT MON SEP 6 2010

WIZ022-039-040-061845-
BROWN-DOOR-KEWAUNEE-
106 PM CDT MON SEP 6 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DYCKESVILLE...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ROSIERE BY 120 PM CDT...
  FORESTVILLE BY 130 PM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Sep 6, 3:46 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT MON SEP 6 2010

WIZ020-022-030-031-035>040-045-048>050-074-070300-
MENOMINEE-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-
BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
346 PM CDT MON SEP 6 2010

...STRONG WINDS EXPECTED FOR CENTRAL AND NORTHEAST WISCONSIN
TOMORROW...

A SEASONABLY STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS FAR
NORTHERN WISCONSIN ON TUESDAY. STRONG WINDS ARE EXPECTED TO DEVELOP BY
MIDDAY ALONG THE SOUTHERN PERIPHERY OF SURFACE LOW...WITH GUSTS
BETWEEN 40 AND 50 MPH. THESE STRONG WINDS WILL HAVE THE HIGHEST POTENTIAL
TO IMPACT LOCATIONS SOUTH OF A LINE FROM WAUSAU TO WASHINGTON
ISLAND TUESDAY AFTERNOON. AS THE LOW MOVES AWAY FROM THE REGION
TUESDAY EVENING...THE STRONG WINDS ARE ANTICIPATED TO DIMINISH.

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 6:39 AM CDTSevere Thunderstorm WarningGRBWood51 min
Sep 6, 7:00 AM CDTSevere Thunderstorm WarningGRBPortage45 min
Sep 6, 7:39 AM CDTSevere Thunderstorm WarningGRBWood36 min
Sep 6, 1:21 PM CDTSevere Thunderstorm WarningGRBKewaunee24 min

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.